# SDR IPXA10M60675

- Difficulty date: June 19, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DET FAULT ON STATUS PAGE/MAINT INTERMITTENT ON/OFF THROUGHOUT FLIGHT.  PERFORMED FDCU-2 FAULT REVIEW, SHOWED SEVERAL FLT LEGS "UPRIGHT FIRE DET ASSY A" AND "LOOP A FAULT".  R & R HARNESS ASSY PER MM 71-50-04 AND TERMINAL BLOCK. NR 2 ENG FIRE DETECTION SYSTEM OPS CK NML PER MM 26-11-02. REQUIRED. M427874 ASSIGNED. PLACARD INSTALLED.
